# SDR ASOA201609220655

- Difficulty date: September 22, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, THE LT SEAT TRACK BS 708 - 761 CORRODED.   MX REMOVED AND REPLACED THE SEAT TRACK IAW EC/TC REO 670-53-00-343 AND.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
